# SDR ASAA2022112740983

- Difficulty date: November 27, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,194 hours, 11,860 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNNEK952
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 81,575 hours, 34,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENGINE FAILED TO START WITH THE RIGHT IGNITOR 2 FAILED ATTEMPTS. GROUNDED - YES. REMOVED AND REPLACED THE R/H IGNITER PLUG, R/H IGNITION LEAD AND EXCITER. OPS CHECK GOOD. PERFORMED TWO SUCCESSFUL ENGINE STARTS ON THE R/H IGNITION. REF  AMM 74-21-01, AMM 74-21-02 AND AMM 74-11-01.  ORIG SUB DATE:  12/1/2022
